Alert archive / Indiana / Gale Warnings in 2015

Gale Warning 4, NWS Northern Indiana

March 28, 2015

NWS Northern Indiana issued this gale warning at Mar 28, 2015, 4:40 AM EDT. It took effect at Mar 29, 2015, 11:00 AM EDT. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Mar 28, 2015, 4:40 AM EDT (08:40 UTC)
In effect from
Mar 29, 2015, 11:00 AM EDT
Expired
Mar 29, 2015, 8:00 PM EDT
In force
9 hr
Issued by
NWS Northern Indiana

The text

As transmitted, in the capitals the NWS used until 2016.

173 
WHUS73 KIWX 280840
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
440 AM EDT SAT MAR 28 2015

LMZ043-046-281645-
/O.NEW.KIWX.GL.W.0004.150329T1500Z-150329T2100Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
440 AM EDT SAT MAR 28 2015

...GALE WARNING IN EFFECT FROM 11 AM TO 5 PM EDT SUNDAY...

THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A
GALE WARNING...WHICH IS IN EFFECT FROM 11 AM TO 5 PM EDT SUNDAY. 

* WINDS...SOUTH 15 TO 25 KNOTS WITH GUSTS TO 35 KNOT GALES.

* WAVES...3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
7 follow-up statements
336 
WHUS73 KIWX 281523
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1123 AM EDT SAT MAR 28 2015

LMZ043-046-282200-
/O.CON.KIWX.GL.W.0004.150329T1500Z-150329T2100Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
1123 AM EDT SAT MAR 28 2015

...GALE WARNING REMAINS IN EFFECT FROM 11 AM TO 5 PM EDT SUNDAY...

* WINDS...SOUTH 15 TO 25 KNOTS WITH GUSTS TO 35 KNOT GALES.

* WAVES...3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
568 
WHUS73 KIWX 282014
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
414 PM EDT SAT MAR 28 2015

LMZ043-046-290415-
/O.CON.KIWX.GL.W.0004.150329T1500Z-150329T2100Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
414 PM EDT SAT MAR 28 2015

...GALE WARNING REMAINS IN EFFECT FROM 11 AM TO 5 PM EDT SUNDAY...

* WINDS...SOUTH INCREASING TO 20 TO 25 KNOTS SUNDAY WITH GUSTS TO
  35 KNOT GALES.

* WAVES...3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
720 
WHUS73 KIWX 290219
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1019 PM EDT SAT MAR 28 2015

LMZ043-046-291030-
/O.CON.KIWX.GL.W.0004.150329T1500Z-150329T2100Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
1019 PM EDT SAT MAR 28 2015

...GALE WARNING REMAINS IN EFFECT FROM 11 AM TO 5 PM EDT SUNDAY...

* WINDS...SOUTH INCREASING TO 20 TO 25 KNOTS SUNDAY WITH GUSTS 
  TO 35 KNOT GALES. 

* WAVES...3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
583 
WHUS73 KIWX 290917
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
517 AM EDT SUN MAR 29 2015

LMZ043-046-291730-
/O.CON.KIWX.GL.W.0004.150329T1500Z-150329T2100Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
517 AM EDT SUN MAR 29 2015

...GALE WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 5 PM
EDT THIS AFTERNOON...

* WINDS...SOUTH WIND INCREASING TO 20 TO 25 KNOTS BY LATE THIS
  MORNING...THEN VEERING SOUTHWEST THIS AFTERNOON. GUSTS UP TO 35
  KNOT GALES.

* WAVES...BUILDING TO 3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
418 
WHUS73 KIWX 291500
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1100 AM EDT SUN MAR 29 2015

LMZ043-046-292100-
/O.CON.KIWX.GL.W.0004.000000T0000Z-150329T2100Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
1100 AM EDT SUN MAR 29 2015

...GALE WARNING REMAINS IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON...

* WINDS...SOUTH WIND INCREASING TO 20 TO 25 KNOTS BY LATE THIS 
  MORNING...THEN VEERING SOUTHWEST THIS AFTERNOON. GUSTS UP TO 
  35 KNOT GALES. 

* WAVES...BUILDING TO 3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
071 
WHUS73 KIWX 292039
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
439 PM EDT SUN MAR 29 2015

LMZ043-046-300000-
/O.EXT.KIWX.GL.W.0004.000000T0000Z-150330T0000Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
439 PM EDT SUN MAR 29 2015

...GALE WARNING NOW IN EFFECT UNTIL 8 PM EDT THIS EVENING...

* WINDS...SOUTHWEST 20 TO 25 KNOTS WITH GUSTS TO 35 KNOT GALES
  EARLY EVENING.

* WAVES...3 TO 5 FEET SUBSIDING TO 2 TO 4 FEET OVERNIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
703 
WHUS73 KIWX 292353
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
753 PM EDT SUN MAR 29 2015

LMZ043-046-300800-
/O.EXP.KIWX.GL.W.0004.000000T0000Z-150330T0000Z/
/O.NEW.KIWX.SC.Y.0008.150330T0000Z-150330T0900Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
753 PM EDT SUN MAR 29 2015

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 5 AM EDT MONDAY...
...GALE WARNING WILL EXPIRE AT 8 PM EDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 5 AM EDT MONDAY. 

* WINDS...SOUTHWEST 20 TO 25 KNOTS BECOMING WEST 15 TO 20 KNOTS
  LATE THIS EVENING. GUSTS TO 30 KNOTS THIS EVENING DIMINISHING
  TO 25 KNOTS OVERNIGHT.

* WAVES...3 TO 5 FEET SUBSIDING TO 2 TO 4 FEET OVERNIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Northern Indiana wrote its last area forecast discussion before this gale warning went out at Mar 28, 1:51 AM EDT, 2 hours 49 minutes earlier.

Area forecast discussion, Mar 28, 1:51 AM EDT, 2 hours 49 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
151 AM EDT SAT MAR 28 2015

.SYNOPSIS...
ISSUED AT 150 AM EDT SAT MAR 28 2015

STRONG HIGH PRESSURE WILL BE OVERHEAD TODAY...AND WILL MOVE
SOUTHEAST TO SOUTHERN OHIO LATER TONIGHT AS A FRONTAL SYSTEM MOVES
QUICKLY EASTWARD THROUGH THE NORTHERN PLAINS. AFTER A COLD START
THIS MORNING...AFTERNOON HIGH TEMPERATURES WILL REBOUND INTO THE
UPPER 30S. WHILE WARMER THAN YESTERDAY...THIS IS STILL ABOUT 15
DEGREES BELOW NORMAL FOR LATE MARCH. LOWS TONIGHT WILL DIP BACK
INTO THE 20S.

&&

.UPDATE...
ISSUED AT 834 PM EDT FRI MAR 27 2015

UPPER LEVEL TROUGH WILL CONTINUE TO PROGRESS ACROSS THE EASTERN
GREAT LAKES TONIGHT WITH LARGE SCALE SYNOPTIC SUBSIDENCE
PERSISTING ACROSS LOCAL AREA. DEPARTING MID LEVEL COLD CORE WITH
THIS TROUGH AND ROBUST LOW LEVEL DRY AIR ADVECTION SHOULD BRING
AN END TO LAKE EFFECT FLURRIES/CLOUDS OVER THE NEXT FEW HOURS.
JUST SOME MINOR TWEAKS MADE TO SKY COVER TO ACCOUNT FOR EARLY
EVENING TRENDS...BUT OTHERWISE PREVIOUSLY FORECASTED MINS FROM 10
TO 15 STILL APPEAR REASONABLE AND NO SIGNIFICANT CHANGES ARE
ANTICIPATED TO FORECAST ELEMENTS THIS EVENING.

&&

.SHORT TERM...(THIS EVENING THROUGH SATURDAY)
ISSUED AT 321 PM EDT FRI MAR 27 2015

QUIET SHORT TERM PERIOD AS DRY CP AIRMASS SETTLES ACROSS THE
SOUTHERN GREAT LAKES. SFC RIDGE WILL SLOWLY STRETCH EASTWARD
THROUGH THE REGION TONIGHT AND SATURDAY. SCATTERED FLURRIES
ACROSS THE AREA THIS AFTERNOON WILL DIMINISH TOWARD EVENING AS
DRY ADVECTION/BACKING LOW LEVEL FLOW ENDS LAKE RESPONSE. GUSTY
WINDS WILL SUBSIDE AS BL DECOUPLES OVERNIGHT. LIGHT WINDS AND
CLEARING SKIES WILL ALLOW FOR APPRECIABLE LONGWAVE FLUX AND
PLUMMETING TEMPS. WENT CLOSE TO MAV/MET GUIDANCE FOR LOWS...A FEW
DEGREES COLDER THAN PREVIOUS FCST. COULD BE ISOLATED SPOTS THAT
DIP DOWN INTO THE SINGLE DIGITS OVERNIGHT...HOWEVER KEPT MOST
AREAS AT 10F OR HIGHER AS RIDGE AXIS WILL STILL BE WEST OF THE
AREA THROUGH THE OVERNIGHT AND LIGHT WINDS WILL PRECLUDE MAXIMUM
RADIATIONAL COOLING. TEMPERATURES WILL STILL BE WELL BELOW NORMAL
ON SATURDAY...WITH HIGHS IN THE MID 30S...AND AMPLE SUNSHINE IS
EXPECTED W/ HIGH PRESSURE CENTER OVER THE AREA.

&&

.LONG TERM...(SATURDAY NIGHT THROUGH FRIDAY)
ISSUED AT 321 PM EDT FRI MAR 27 2015

THE TRAIN WILL BE LEAVING THE TUNNEL OF COLD AIR AND ON ITS WAY
TO MORE SEASONABLE TEMPS THROUGH THE PERIOD. BUT BEFORE WE GET
THERE...STILL A FEW ISSUES TO DEAL WITH.

SERIES OF TROUGHS WILL CONTINUE INTO MONDAY WITH THE LAST OF THE
"COLDER" ONES POISED TO MOVE ACROSS THE GREAT LAKES SUNDAY/SUN
NGT. TRAILING FRONT WILL SWEEP ACROSS THE AREA BUT NOT BE OVERLY
RICH IN MOISTURE. STILL ENOUGH POTENTIAL WITH IT...ESPECIALLY NW
HALF...TO WARRANT LIKELY POPS SUNDAY. WITH TEMPS STARTING WELL
BELOW FREEZING...MAY BE A PERIOD OF SNOW OR SNOW/RAIN IN THE
MORNING MAINLY NE AND ALSO TOWARDS THE END OF THE EVENT. NEITHER
SETUP SHOULD YIELD MUCH IN THE WAY OF ACCUMS TO WORRY ABOUT.

FOR THE REMAINDER OF THE PERIOD...THE UPPER LEVEL WILL BEING TO
RELAX AND EVENTUALLY SHOW SIGNS OF A SOMEWHAT LONGER STRETCH OF
INCREASING HEIGHTS AND NEAR/ABOVE NORMAL TEMPERATURES AS LONGWAVE
TROUGH BEGINS TO DIG ACROSS THE PLAINS. A WARM FRONT WILL SETUP
MID WEEK AND BRING A CHANCE FOR SHOWERS AND POSSIBLY
THUNDERSTORMS...BUT HAVE KEPT THINGS RESERVED AT THIS POINT WITH
QUESTIONS AS TO HOW FAST THE RETURN FLOW CAN SETUP. MEX GUIDANCE
COMING IN WITH SOLID 60S TUES THROUGH THURS AND WHILE TRENDS
WOULD SUGGEST WE WILL FINALLY HEAD BACK THAT WAY...FRONTAL
POSITION AND ANY PRECIP POTENTIAL COLD CAUSE RATHER LARGE NORTH
TO SOUTH TEMP GRADIENTS INITIALLY WITH MEN GUIDANCE FROM LAST
NIGHT SHOWING THIS NICELY AS A 15 TO 20 DEGREE SPREAD IN HIGH
TEMP POTENTIAL EXISTS. HAVE STAYED IN MID-UPR 50S FOR NOW WITH
HOPE LATER FORECASTS CAN WARM THINGS UP FURTHER.

&&

.AVIATION...(FOR THE 06Z TAFS THROUGH 06Z SATURDAY NIGHT)
ISSUED AT 149 AM EDT SAT MAR 28 2015

VFR MET CONDS THROUGH THE ENTIRE FCST PD AMID EXTREMELY DRY
TROPOSPHERIC CONDS. MINOR DETAIL FOR DIURNALLY DRIVEN WIND
OSCILLATION AT KSBN...FOLLOWED BY WEAK RETURN FLOW AS SFC RIDGE
MOVES INTO SRN OHIO TOWARDS END OF FCST PD.

&&

.IWX WATCHES/WARNINGS/ADVISORIES...
IN...NONE.
MI...NONE.
OH...NONE.
LM...SMALL CRAFT ADVISORY UNTIL 4 AM EDT EARLY THIS MORNING FOR
     LMZ043-046.

&&

UPDATE...MARSILI
SYNOPSIS...MURPHY
SHORT TERM...NG
LONG TERM...FISHER
AVIATION...MURPHY

VISIT US AT WWW.WEATHER.GOV/IWX (ALL LOWER CASE)

FOLLOW US ON FACEBOOK...TWITTER...AND YOUTUBE AT:
WWW.FACEBOOK.COM/NWSNORTHERNINDIANA
WWW.TWITTER.COM/NWSIWX
WWW.YOUTUBE.COM/NWSNORTHERNINDIANA
Hazardous weather outlook, Mar 27, 8:57 PM EDT, 7 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTHERN INDIANA
857 PM EDT FRI MAR 27 2015

INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005-
015-016-024-025-290100-
LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE-
PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN-
MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN-
CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE-
HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH-
INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND...
MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA...
KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON...
WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW...
WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE...
MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH...
NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR...
BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...NILES...
BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS...
STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON...
ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA...
PANDORA...VAN WERT...DELPHOS...LIMA
857 PM EDT FRI MAR 27 2015 /757 PM CDT FRI MAR 27 2015/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO...
NORTHERN INDIANA AND SOUTHWEST LOWER MICHIGAN.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

LMZ043-046-290100-
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
857 PM EDT FRI MAR 27 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF
SOUTHEASTERN LAKE MICHIGAN.

.DAY ONE...TONIGHT

A SMALL CRAFT ADVISORY REMAINS IN EFFECT THROUGH LATE TONIGHT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

HAZARDOUS CONDITIONS FOR SMALL CRAFT ARE EXPECTED SUNDAY AND
SUNDAY NIGHT. SOUTHERLY GALE GUSTS ARE ALSO POSSIBLE ON SUNDAY.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE

Nearby

Gale Warnings in Indiana, 2015Every gale warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.